# SDR AALA202103021975

- Difficulty date: January 22, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 55,692 hours, 24,342 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TRAPPED WATER INDICATION ON RIGHT HAND ELEVATOR UPPER SURFACE SKIN BETWEEN RIB 2 AND RIB 3, 13.5 INCHES FROM THE TRAILING EDGE. REPAIRED ELEVATOR UPPER SURFACE SKIN PER SRM 55-21-11-300-005.
